# SDR AU990339

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hose
- Condition: Mismanufactured
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) OIL COOLER HOSE TOO LONG.
